# SDR SWAA2021082720905

- Difficulty date: February 29, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TOBODY FAIRING #194DL; LOWER SIDE OF PANEL; 6.00' BY 1.00' AREA OF DELAMINATION; 13.0' FROM FWD EDGE; 12.0' FROM O/B EDGE OF PANEL; AREA MARKED IN BLACK / REPAIRED AND APPLIED DECRATIVE FINISH ON WING TO BODY FAIRING 194DL LWR SIDE OF PANEL 6' X 1' AREA OF DEFLAM 1' FROM FWD EDGE 12' FROM O/B EDGE OF PANEL AS MARKED IAW B737 SRM 51-70-04-2R-1 REV 69 B737 SRM 51-70-04-2R-0 REV 69 AND B737 AMM 51-21-99-300-801 REV 70 A37286 A00754 A33874
